# SDR SWAA982828

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND INTERCOSTAL CRACKED ON AFT END AT BS 328, LBL 48.  REMOVED AND REPLACED INTERCOSTAL PER BOEING SRM.
